# SDR USAA2010071991456

- Difficulty date: July 14, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 33,126 hours, 17,928 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757420200000
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - S4 - DISBONDED 3 INCHES BY 5 INCHES AREA ON LEFT OUTBOUND FLAP TRAILING EDGE AT NR 3 FLAP TRACK.  REPAIRED LEFT OUTBOUND FLAP TRAILING EDGE AT NR 3 FLAP TRACK IAW A319 SRM 57-52-00 FIGURE 211.
